Differential forms on free and almost free divisors
Mond, D. (David). (2000) Differential forms on free and almost free divisors. Proceedings of the London Mathematical Society, Vol.81 (No.3). pp. 587-617. ISSN 0024-6115
WRAP_Mond_differential-forms.pdf - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://dx.doi.org/10.1112/S002461150001265X
We introduce a variant of the usual Kähler forms on singular free divisors, and show that it enjoys the same depth properties as Kähler forms on isolated hypersurface singularities. Using these forms it is possible to describe analytically the vanishing cohomology, and the Gauss–Manin connection, in families of free divisors, in precise analogy with the classical description for the Milnor fibration of an isolated complete intersection singularity, due to Brieskorn and Greuel. This applies in particular to the family Formula of discriminants of a versal deformation Formula of a singularity of a mapping.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Deformations of singularities, Singularities (Mathematics), Monodromy groups, Group theory, Divisor theory|
|Journal or Publication Title:||Proceedings of the London Mathematical Society|
|Publisher:||Cambridge University Press|
|Official Date:||November 2000|
|Page Range:||pp. 587-617|
|Access rights to Published version:||Open Access|
1. E. V. Brieskorn, `Die Monodromie der isolierten Singularitaten von Hyper¯achen', Manuscripta Math. 2 (1970) 103±161.
Actions (login required)